# SDR CA980325028

- Difficulty date: March 5, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Conaer LA4200
- Aircraft time: 799 hours
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCE2YR2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 57D24773
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. THE PROPELLER HUB WAS FOUND TO BE BADLY CORRODED IN THE O-RING AREA.
